# SDR ASAA2017092622062

- Difficulty date: September 26, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 8,099 hours, 2,723 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S FMC, CDU BLANKED OUT & CAME BACK TO NORMAL OPERATION AFTER APPROXIMATELY 1 MINUTE.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61-804,  CDU PASSED TEST. GROUND VERIFICATION SUCCESSFUL.
